# SDR AALA201607279002

- Difficulty date: June 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175100000
- Condition: Delaminated
- Location: Frames 62-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 252LG HAS DELAMINATION.  REPLACED THE FLOOR PANEL 252LG IAW SRM 53-02-00-201 PARAGRAPH 8H AND IRM 9701 REV G.
